State vector approximations for the resonant two-photon Jaynes-Cummings model

Tan, E K and Jeffers, J and Barnett, S M (2003) State vector approximations for the resonant two-photon Jaynes-Cummings model. Journal of Modern Optics, 50 (13). pp. 2057-2065. ISSN 0950-0340

Full text not available in this repository.Request a copy from the Strathclyde author

Abstract

We report improved approximate state vectors for the resonant two-photon Jaynes-Cummings model. The results show that conventional practice of approximating the state vector via a Taylor series expansion up to the second-order term can be dramatically improved by the addition of a third-order term. Our new approximation is no more difficult to use than the conventional one.